×

zbMATH — the first resource for mathematics

Tan, Ser Peow

Compute Distance To:
Author ID: tan.ser-peow Recent zbMATH articles by "Tan, Ser Peow"
Published as: Tan, Ser Peow; Tan, Ser-Peow; Ser Peow Tan; Tan, Ser P.
Homepage: http://www.math.nus.edu.sg/~mattansp/
External Links: MGP
Documents Indexed: 44 Publications since 1992, including 2 Books
Reviewing Activity: 33 Reviews

Publications by Year

Citations contained in zbMATH Open

36 Publications have been cited 235 times in 148 Documents Cited by Year
Deformation spaces on geometric structures. Zbl 0798.53030
Kamishima, Yoshinobu; Tan, Ser P.
32
1992
Generalizations of McShane’s identity to hyperbolic cone-surfaces. Zbl 1097.53031
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
21
2006
Generalized Markoff maps and McShane’s identity. Zbl 1158.57023
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
21
2008
Complex Fenchel-Nielsen coordinates for quasi-fuchsian structures. Zbl 0816.32017
Tan, Ser Peow
20
1994
Principal congruence subgroups of the Hecke groups. Zbl 0964.11023
Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
13
2000
End invariants for \(\mathrm{SL}(2,\mathbb C)\) characters of the one-holed torus. Zbl 1158.57003
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
11
2008
Necessary and sufficient conditions for McShane’s identity and variations. Zbl 1109.57011
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
11
2006
Independent generators for congruence subgroups of Hecke groups. Zbl 0845.11017
Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
8
1995
McShane’s identity for classical Schottky groups. Zbl 1165.30025
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
8
2008
Branched \(\mathbb{C} P^ 1\)-structures on surfaces with prescribed real holonomy. Zbl 0833.53054
Tan, Ser Peow
7
1994
The \({\text{SL}(2,{\mathbb C})}\) character variety of a one-holed torus. Zbl 1113.57005
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
6
2005
On the character variety of the four-holed sphere. Zbl 1330.57025
Maloni, Sara; Palesi, Frédéric; Tan, Ser Peow
6
2015
A dilogarithm identity on moduli spaces of curves. Zbl 1293.30082
Luo, Feng; Tan, Ser Peow
6
2014
An algorithm for determining if a subgroup of the modular group is congruence. Zbl 0831.20065
Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
5
1995
Delambre-Gauss formulas for augmented, right-angled hexagons in hyperbolic 4-space. Zbl 1246.52019
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
5
2012
Automorphisms of two-generator free groups and spaces of isometric actions on the hyperbolic plane. Zbl 1450.57007
Goldman, William; McShane, Greg; Stantchev, George; Tan, Ser Peow
4
2019
Special polygons for subgroups of the modular group and applications. Zbl 0785.11024
Chan, Shih-Ping; Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
4
1993
Deformations of flat conformal structures on a hyperbolic 3-manifold. Zbl 0785.53035
Tan, Ser Peow
4
1993
The diagonal slice of Schottky space. Zbl 1386.30045
Series, Caroline; Tan, Ser Peow; Yamashita, Yasushi
4
2017
Polynomial automorphisms of \(\mathbb {C}^n\) preserving the Markoff-Hurwitz polynomial. Zbl 1387.32027
Hu, Hengnan; Tan, Ser Peow; Zhang, Ying
4
2018
Quadratic diophantine equations and two generator Möbius groups. Zbl 0872.11020
Tan, Eng-Chye; Tan, Ser-Peow
3
1996
Self-intersections of curves on surfaces. Zbl 0977.53037
Tan, Ser Peow
3
1996
The complement of the Bowditch space in the \(SL(2, \mathbb C)\) character variety. Zbl 1149.57011
Ng, Shawn Pheng Keong; Tan, Ser Peow
3
2007
Circle packings on surfaces with projective structures. Zbl 1075.52509
Kojima, Sadayoshi; Mizushima, Shigeru; Tan, Ser Peow
3
2003
Subgroups of the Hecke groups with small index. Zbl 0784.20022
Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
3
1993
A simple proof of the Markoff conjecture for prime powers. Zbl 1133.11023
Lang, Mong Lung; Tan, Ser Peow
3
2007
A new identity for \(\text{SL}(2,\mathbf{C})\)-characters of the once punctured torus group. Zbl 1318.57002
Hu, Hengnan; Tan, Ser Peow; Zhang, Ying
3
2015
Identities on hyperbolic manifolds. Zbl 1344.30034
Bridgeman, Martin; Tan, Ser Peow
3
2016
Normalizers of the congruence subgroups of the Hecke group \(G_{5}\). II. Zbl 0972.11028
Lang, Mong-Lung; Tan, Ser-Peow
2
2000
Corrigendum to “Generalized Markoff maps and McShane’s identity” [Adv. Math. 217 (2008) 761-813]. Zbl 1176.57023
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
2
2009
Moments of the boundary hitting function for the geodesic flow on a hyperbolic manifold. Zbl 1290.32028
Bridgeman, Martin; Tan, Ser Peow
2
2014
Singular pleated surfaces and \(\mathbb{C}\mathbb{P}^ 1\)-structures. Zbl 0855.32012
Tan, Ser Peow
1
1995
Conformally flat 3-manifolds and Euclidean polyhedra. Zbl 0851.58050
Tan, Ser Peow
1
1994
The invariants of the congruence subgroups \(G_ 0(\mathcal P)\) of the Hecke group \(G_ 5\). Zbl 0817.20052
Chan, Shih-Ping; Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
1
1994
Normalizers of the congruence subgroups of the Hecke group \(G_{5}\). Zbl 0926.11027
Lang, Mong-Lung; Tan, Ser-Peow
1
1999
New identities for small hyperbolic surfaces. Zbl 1300.30084
Hu, Hengnan; Tan, Ser Peow
1
2014
Automorphisms of two-generator free groups and spaces of isometric actions on the hyperbolic plane. Zbl 1450.57007
Goldman, William; McShane, Greg; Stantchev, George; Tan, Ser Peow
4
2019
Polynomial automorphisms of \(\mathbb {C}^n\) preserving the Markoff-Hurwitz polynomial. Zbl 1387.32027
Hu, Hengnan; Tan, Ser Peow; Zhang, Ying
4
2018
The diagonal slice of Schottky space. Zbl 1386.30045
Series, Caroline; Tan, Ser Peow; Yamashita, Yasushi
4
2017
Identities on hyperbolic manifolds. Zbl 1344.30034
Bridgeman, Martin; Tan, Ser Peow
3
2016
On the character variety of the four-holed sphere. Zbl 1330.57025
Maloni, Sara; Palesi, Frédéric; Tan, Ser Peow
6
2015
A new identity for \(\text{SL}(2,\mathbf{C})\)-characters of the once punctured torus group. Zbl 1318.57002
Hu, Hengnan; Tan, Ser Peow; Zhang, Ying
3
2015
A dilogarithm identity on moduli spaces of curves. Zbl 1293.30082
Luo, Feng; Tan, Ser Peow
6
2014
Moments of the boundary hitting function for the geodesic flow on a hyperbolic manifold. Zbl 1290.32028
Bridgeman, Martin; Tan, Ser Peow
2
2014
New identities for small hyperbolic surfaces. Zbl 1300.30084
Hu, Hengnan; Tan, Ser Peow
1
2014
Delambre-Gauss formulas for augmented, right-angled hexagons in hyperbolic 4-space. Zbl 1246.52019
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
5
2012
Corrigendum to “Generalized Markoff maps and McShane’s identity” [Adv. Math. 217 (2008) 761-813]. Zbl 1176.57023
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
2
2009
Generalized Markoff maps and McShane’s identity. Zbl 1158.57023
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
21
2008
End invariants for \(\mathrm{SL}(2,\mathbb C)\) characters of the one-holed torus. Zbl 1158.57003
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
11
2008
McShane’s identity for classical Schottky groups. Zbl 1165.30025
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
8
2008
The complement of the Bowditch space in the \(SL(2, \mathbb C)\) character variety. Zbl 1149.57011
Ng, Shawn Pheng Keong; Tan, Ser Peow
3
2007
A simple proof of the Markoff conjecture for prime powers. Zbl 1133.11023
Lang, Mong Lung; Tan, Ser Peow
3
2007
Generalizations of McShane’s identity to hyperbolic cone-surfaces. Zbl 1097.53031
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
21
2006
Necessary and sufficient conditions for McShane’s identity and variations. Zbl 1109.57011
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
11
2006
The \({\text{SL}(2,{\mathbb C})}\) character variety of a one-holed torus. Zbl 1113.57005
Tan, Ser Peow; Wong, Yan Loi; Zhang, Ying
6
2005
Circle packings on surfaces with projective structures. Zbl 1075.52509
Kojima, Sadayoshi; Mizushima, Shigeru; Tan, Ser Peow
3
2003
Principal congruence subgroups of the Hecke groups. Zbl 0964.11023
Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
13
2000
Normalizers of the congruence subgroups of the Hecke group \(G_{5}\). II. Zbl 0972.11028
Lang, Mong-Lung; Tan, Ser-Peow
2
2000
Normalizers of the congruence subgroups of the Hecke group \(G_{5}\). Zbl 0926.11027
Lang, Mong-Lung; Tan, Ser-Peow
1
1999
Quadratic diophantine equations and two generator Möbius groups. Zbl 0872.11020
Tan, Eng-Chye; Tan, Ser-Peow
3
1996
Self-intersections of curves on surfaces. Zbl 0977.53037
Tan, Ser Peow
3
1996
Independent generators for congruence subgroups of Hecke groups. Zbl 0845.11017
Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
8
1995
An algorithm for determining if a subgroup of the modular group is congruence. Zbl 0831.20065
Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
5
1995
Singular pleated surfaces and \(\mathbb{C}\mathbb{P}^ 1\)-structures. Zbl 0855.32012
Tan, Ser Peow
1
1995
Complex Fenchel-Nielsen coordinates for quasi-fuchsian structures. Zbl 0816.32017
Tan, Ser Peow
20
1994
Branched \(\mathbb{C} P^ 1\)-structures on surfaces with prescribed real holonomy. Zbl 0833.53054
Tan, Ser Peow
7
1994
Conformally flat 3-manifolds and Euclidean polyhedra. Zbl 0851.58050
Tan, Ser Peow
1
1994
The invariants of the congruence subgroups \(G_ 0(\mathcal P)\) of the Hecke group \(G_ 5\). Zbl 0817.20052
Chan, Shih-Ping; Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
1
1994
Special polygons for subgroups of the modular group and applications. Zbl 0785.11024
Chan, Shih-Ping; Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
4
1993
Deformations of flat conformal structures on a hyperbolic 3-manifold. Zbl 0785.53035
Tan, Ser Peow
4
1993
Subgroups of the Hecke groups with small index. Zbl 0784.20022
Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser-Peow
3
1993
Deformation spaces on geometric structures. Zbl 0798.53030
Kamishima, Yoshinobu; Tan, Ser P.
32
1992
all top 5

Cited by 152 Authors

18 Tan, Ser Peow
8 Lang, Mong Lung
6 Gupta, Subhojoy
6 Sahin, Recep
6 Zhang, Ying
5 Goldman, William M.
5 Ikikardes, Sebahattin
4 Baba, Shinpei
4 Koruoglu, Ozden
4 Scannell, Kevin P.
4 Yamashita, Yasushi
3 Akiyoshi, Hirotaka
3 Ito, Kentaro
3 Labourie, François
3 Maloni, Sara
3 McShane, Greg
3 Norbury, Paul T.
3 Schmidt, Thomas A.
2 Benoist, Yves
2 Charette, Virginie
2 Díaz, Raquel Gómez
2 Dumas, David
2 Fanoni, Federica
2 Gongopadhyay, Krishnendu
2 Hollands, Lotte
2 Hu, Hengnan
2 Hulin, Dominique
2 Kahn, Jeremy Adam
2 Kim, Inkang
2 Kim, YoungJu
2 Lang, Cheng-Lien
2 Lim, Chong-Hai
2 Markovic, Vladimir
2 Martín-Morales, Jorge
2 Mathews, Daniel V.
2 Mj, Mahan
2 Neitzke, Andrew
2 Oller-Marcén, Antonio M.
2 Palesi, Frédéric
2 Parlier, Hugo
2 Rivin, Igor
2 Sakuma, Makoto
2 Schlenker, Jean-Marc
2 Series, Caroline
2 Singerman, David
2 Wolf, Michael
2 Yuan, Pingzhi
1 Andersson, Lars Åke
1 Ashley, Caleb
1 Barbot, Thierry
1 Bart, Anneke
1 Benedetti, Riccardo
1 Bonsante, Francesco
1 Bridgeman, Martin J.
1 Brock, Jeffrey F.
1 Bromberg, Kenneth W.
1 Calsamiglia-Mendlewicz, Gabriel
1 Calta, Kariane
1 Cangul, Ismail Naci
1 Chen, Qiyu
1 Chua, Kok Seng
1 Clark, Peter Louis
1 Cotler, Jordan S.
1 Deroin, Bertrand
1 Dimofte, Tudor Dan
1 Do, Norman
1 Dooms, Ann
1 Drumm, Todd A.
1 Faraco, Gianluca
1 Francaviglia, Stefano
1 Funar, Louis
1 Furokawa, Mikio
1 Gamburd, Alexander
1 Gaster, Jonah
1 Gilman, Jane P.
1 Glasner, Yair
1 Goodman-Strauss, Chaim
1 Guérin, Clément
1 Guéritaud, François
1 Gukov, Sergei
1 Hensel, Sebastian Wolfgang
1 Ho, Son Lam
1 Hsu, Tim
1 Huang, Yi
1 Humphries, Stephen P.
1 Ibrahimou, Boubakari
1 Ivrissimtzis, Ioannis P.
1 Jang, Wonyong
1 Jensen, Kristan
1 Jespers, Eric
1 Kabaya, Yuichi
1 Kalane, Sagar B.
1 Kapovich, Ilya
1 Kapovich, Michael
1 Kim, Joonhyung
1 Kim, KyeongRo
1 Komori, Yohei
1 Konovalov, Alexander B.
1 Krebs, Mike
1 Kudlinska, Monika
...and 52 more Authors
all top 5

Cited in 59 Serials

30 Geometriae Dedicata
8 Geometry & Topology
7 Transactions of the American Mathematical Society
6 Advances in Mathematics
6 Duke Mathematical Journal
5 Journal of Algebra
5 Topology and its Applications
5 Conformal Geometry and Dynamics
3 Journal of High Energy Physics
2 Mathematical Proceedings of the Cambridge Philosophical Society
2 Rocky Mountain Journal of Mathematics
2 Annales de l’Institut Fourier
2 Bulletin of the London Mathematical Society
2 Journal of the Korean Mathematical Society
2 Mathematische Annalen
2 Mathematische Zeitschrift
2 Michigan Mathematical Journal
2 Proceedings of the American Mathematical Society
2 European Journal of Combinatorics
2 Journal of the American Mathematical Society
2 International Journal of Algebra and Computation
2 Geometric and Functional Analysis. GAFA
2 Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série VI
2 Algebra Colloquium
2 Transformation Groups
2 Annals of Mathematics. Second Series
2 Acta Mathematica Sinica. English Series
2 Algebraic & Geometric Topology
1 Bulletin of the Australian Mathematical Society
1 Communications in Mathematical Physics
1 Israel Journal of Mathematics
1 Letters in Mathematical Physics
1 Archiv der Mathematik
1 Inventiones Mathematicae
1 Journal of Differential Geometry
1 Journal of Number Theory
1 Kybernetika
1 Memoirs of the American Mathematical Society
1 Annales de l’Institut Henri Poincaré. Analyse Non Linéaire
1 L’Enseignement Mathématique. 2e Série
1 Bulletin of the American Mathematical Society. New Series
1 Journal of Knot Theory and its Ramifications
1 Experimental Mathematics
1 Journal de Théorie des Nombres de Bordeaux
1 Turkish Journal of Mathematics
1 Electronic Research Announcements of the American Mathematical Society
1 The Ramanujan Journal
1 Journal of the European Mathematical Society (JEMS)
1 Advances in Geometry
1 Computational Methods and Function Theory
1 Bulletin of the Brazilian Mathematical Society. New Series
1 Complex Variables and Elliptic Equations
1 Groups, Geometry, and Dynamics
1 Journal of Modern Dynamics
1 Journal of Topology
1 Journal of \(K\)-Theory
1 Forum of Mathematics, Sigma
1 Journal de l’École Polytechnique – Mathématiques
1 Actes des Rencontres du C.I.R.M.

Citations by Year